# SDR SCNA20201007089

- Difficulty date: September 14, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RIGHT HAND Z CHANNEL HAS MULTIPLE AREAS OF CORROSION STATION 727B-767, MARKED.  CORROSION ON AFT CARGO BAY RT Z CHANNEL FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY OF FASTENER HOLES, IAW SRM 53-00-53-1A-2 FIG 103 DETAIL D.  REMOVED Z CHANNEL, IAW SRM 51-40-02-0G-0.  INSTALLED FABRICATED Z CHANNEL, IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A2500 REV C.
